Hiroshima Mathematical Journal

On strongly $1$-trivial Montesinos knot

Ichiro Torisu

Full-text: Open access

Abstract

We present a certain family of strongly $1$-trivial Montesinos knots, and show that if a well-known conjecture on Seifert surgery is valid, then the family contains all strongly $1$-trivial Montesinos knots.

Article information

Source
Hiroshima Math. J., Volume 38, Number 2 (2008), 225-229.

Dates
First available in Project Euclid: 5 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1220619458

Digital Object Identifier
doi:10.32917/hmj/1220619458

Mathematical Reviews number (MathSciNet)
MR2437572

Zentralblatt MATH identifier
1155.57305

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Keywords
Strongly 1-trivial Montesinos knot Dehn surgery

Citation

Torisu, Ichiro. On strongly $1$-trivial Montesinos knot. Hiroshima Math. J. 38 (2008), no. 2, 225--229. doi:10.32917/hmj/1220619458. https://projecteuclid.org/euclid.hmj/1220619458


Export citation